# SDR HEEA076063

- Difficulty date: September 10, 2001
- Submitted: October 1, 2001
- Operation: General aviation
- Aircraft: N6607K
- Make and model: Bolkms BO105S
- Aircraft serial: S841
- Aircraft time: 6,294 hours
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 30248001
- Part serial: 9306843
- Condition: Malfunctioned
- Location: Main
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

"BATT 60" LIGHT CAME ON WHEN ATTEMPTING ENGINE START. REPLACED WITH SERVICEABLE PART.
